National Research Council (NRC)
Naval Postgraduate School
Department of Applied Mathematics
833 Dyer Rd, Bldg. 232, SP-253A
Monterey, CA 93943-5216
coaguila at nps.edu
PhD, Applied Mathematics
Queen's University, My thesis
Differential equations, control theory, numerical methods for PDEs: controlled differential equations, local controllability, optimal control, output trajectory stabilization, discrete-time systems, Hamilton-Jacobi-Bellman equations, invariant manifolds of ODEs, applications in mechanical and electrical systems, underactuated control systems
C.O. Aguilar and A.J. Krener, Patchy solution of a Francis-Byrnes-Isidori partial differential equation, International Journal of Robust and Nonlinear Control, Vol. 23, No. 9, pp. 1046-1061, 2013. (journal version)
C.O. Aguilar, On the existence and uniqueness of solutions to the output regulation equations for periodic exosystems, Systems and Control Letters, Vol. 61, No. 6, pp. 702-706, 2012. (journal version)
C.O. Aguilar and A.D. Lewis, Small-time local controllability for a class of homogeneous systems, SIAM Journal on Control and Optimization, Vol. 50, No. 3, pp. 1502-1517, 2012. (journal version)
M. Landry, S.A. Campbell, K. Morris, and C.O. Aguilar, Dynamics of an inverted pendulum with delayed feedback control, SIAM Journal on Applied Dynamical Systems, Vol. 4, No. 2, pp. 333-351, 2005. (journal version)
C.O. Aguilar, Local controllability of control-affine systems with quadratic drift and constant control-input vector fields, Proc. 51th IEEE Conf. Decision and Control, 2012, pp. 1877--1882.
C.O. Aguilar and A.J. Krener, High-order numerical solutions to Bellman's equation of optimal control, Proc. American Control Conference, 2012, pp. 1832--1837.
C.O. Aguilar and A.J. Krener, Power series solutions to the time-varying dynamic programming equations, Proc. 50th IEEE Conf. Decision and Control, 2011, pp. 397--402. (proceedings version )
C.O. Aguilar and A.J. Krener, Piecewise smooth solutions to the nonlinear output regulation PDE, Proc. American Control Conference , 2011, pp. 1426-1427.
C.O. Aguilar and A.D. Lewis, Jet bundles and algebro-geometric characterisations for controllability of affine systems, Proc. 47th IEEE Conf. Decision and Control, 2008, pp. 1267-1274. (proceedings version )
C.O. Aguilar, A.J. Krener, Numerical solutions to the Bellman equation of optimal control, submitted, Journal of Optimization Theory and Applications, 28 pages.
C.O. Aguilar, Computing center manifolds of isochronously forced ODEs, in preparation.